Open Access
Translator Disclaimer
2000 Instability of spherical interfaces in a nonlinear free boundary problem
X. Chen, M. Taniguchi
Adv. Differential Equations 5(4-6): 747-772 (2000). DOI: 10.57262/ade/1356651346

Abstract

Existence and stability of spherically symmetric stationary interfaces in a two-phase boundary problem are studied in ${\bf R}^{N}$ $(N \geq 2)$. We show that there exist two such solutions: a large ball and a small one. The linearized eigenvalue problem shows that the large ball is unstable with some fastest growing mode. We specify the mode precisely.

Citation

Download Citation

X. Chen. M. Taniguchi. "Instability of spherical interfaces in a nonlinear free boundary problem." Adv. Differential Equations 5 (4-6) 747 - 772, 2000. https://doi.org/10.57262/ade/1356651346

Information

Published: 2000
First available in Project Euclid: 27 December 2012

zbMATH: 1012.35081
MathSciNet: MR1750117
Digital Object Identifier: 10.57262/ade/1356651346

Subjects:
Primary: 35R35
Secondary: 35B35 , 92B05

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.5 • No. 4-6 • 2000
Back to Top